Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 14, NWS Milwaukee, WI

September 25, 2011

NWS Milwaukee, WI issued this gale warning at Sep 25, 2011, 3:59 PM CDT. It took effect at Sep 26, 2011, 2:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 25, 2011, 3:59 PM CDT (20:59 UTC)
In effect from
Sep 26, 2011, 2:00 AM CDT
Expired
Sep 26, 2011, 10:00 AM CDT
In force
8 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WHUS73 KMKX 252059
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT SUN SEP 25 2011

...STRONG EASTERLY WINDS TO DEVELOP OVERNIGHT...

.A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW
OVER THE REGION WILL DEVELOP SURFACE LOW PRESSURE OVER SOUTHERN
ILLINOIS THAT WILL RAPIDLY DEEPEN AS IT LIFTS TOWARD SOUTHERN
LAKE MICHIGAN OVERNIGHT. THE TIGHTENING PRESSURE GRADIENT WILL
PRODUCE GUSTY EAST TO NORTHEAST WINDS THAT WILL INCREASE TO NEAR-
GALE LEVELS OVERNIGHT INTO MONDAY MORNING.

THE GUSTY WINDS WILL BUILD LARGE WAVES OVERNIGHT INTO MONDAY
MORNING. THE WAVES AND WINDS WILL DECREASE WITH THE PRESSURE
GRADIENT MID MONDAY MORNING AND INTO THE EVENING AS THE SURFACE
LOW STALLS AND WEAKENS OVER NORTHERN ILLINOIS.

LMZ645-646-260500-
/O.CAN.KMKX.SC.Y.0071.110926T0000Z-110926T0700Z/
/O.UPG.KMKX.GL.A.0006.110926T0700Z-110926T1800Z/
/O.NEW.KMKX.GL.W.0014.110926T0700Z-110926T1300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 PM CDT SUN SEP 25 2011

...GALE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35
  KNOTS. WINDS WILL BEGIN TO EASE MONDAY MORNING.

* WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY
  DAYBREAK AND 7 TO 10 FEET MONDAY MORNING. WAVES WILL SUBSIDE TO 3 TO 5
  FEET MONDAY EVENING...AND 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-260500-
/O.CAN.KMKX.SC.Y.0071.110926T0000Z-110926T0700Z/
/O.UPG.KMKX.GL.A.0006.110926T0700Z-110926T1800Z/
/O.NEW.KMKX.GL.W.0014.110926T0900Z-110926T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
359 PM CDT SUN SEP 25 2011

...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35
  KNOTS. WINDS WILL BEGIN TO EASE BY MID MONDAY MORNING.

* WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY
  DAYBREAK AND 7 TO 10 FEET MONDAY MORNING. WAVES WILL SUBSIDE TO 3 TO 5
  FEET MONDAY EVENING...AND 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
4 follow-up statements
640 
WHUS73 KMKX 260247
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 PM CDT SUN SEP 25 2011

...STRONG EASTERLY WINDS TO DEVELOP OVERNIGHT...

.A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW
PRESSURE SYSTEM OVER THE REGION WILL CAUSE A SURFACE LOW PRESSURE
OVER SOUTHERN ILLINOIS TO RAPIDLY DEEPEN AS IT LIFTS TOWARD
SOUTHERN LAKE MICHIGAN OVERNIGHT. THE TIGHTENING PRESSURE GRADIENT
WILL PRODUCE GUSTY EAST TO NORTHEAST WINDS THAT WILL INCREASE
RAPIDLY TO NEAR GALE LEVELS OVERNIGHT INTO MONDAY MORNING.

THE GUSTY WINDS WILL BUILD LARGE WAVES OVERNIGHT INTO MONDAY
MORNING. THE WAVES AND WINDS WILL DECREASE WITH THE WEAKENING
PRESSURE GRADIENT MID MONDAY MORNING AND INTO THE EVENING AS THE
SURFACE LOW STALLS AND WEAKENS OVER NORTHERN ILLINOIS.

LMZ645-646-261100-
/O.CON.KMKX.GL.W.0014.110926T0700Z-110926T1300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
947 PM CDT SUN SEP 25 2011

...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY. 

* WINDS: SOUTHEAST WINDS BACKING TO NORTHEAST AND INCREASING TO 15
  TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. WINDS WILL BEGIN TO EASE
  MONDAY MORNING.

* WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY 
  DAYBREAK AND 7 TO 10 FEET MONDAY MORNING. WAVES WILL SUBSIDE 
  TO 3 TO 5 FEET MONDAY EVENING...AND 2 TO 4 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-261100-
/O.CON.KMKX.GL.W.0014.110926T0900Z-110926T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
947 PM CDT SUN SEP 25 2011

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY. 

* WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 
  KNOTS. WINDS WILL BEGIN TO EASE BY MID MONDAY MORNING. 

* WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY 
  DAYBREAK AND 7 TO 10 FEET MONDAY MORNING. WAVES WILL SUBSIDE 
  TO 3 TO 5 FEET MONDAY EVENING...AND 2 TO 4 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
815 
WHUS73 KMKX 260901
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT MON SEP 26 2011

STRONG EASTERLY WINDS THIS MORNING

.A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW
PRESSURE SYSTEM OVER THE REGION WILL BRING A DEEP SURFACE LOW PRESSURE
OVER SOUTHERN LAKE MICHIGAN EARLY THIS MORNING...THEN WEST ALONG
THE WISCONSIN/ILLINOIS BORDER DURING THE DAY. THE TIGHT PRESSURE
GRADIENT AROUND THE LOW WILL PRODUCE STRONG EAST TO NORTHEAST
WINDS GALE-LEVEL GUSTS THROUGH MID-MORNING...AND BUILD LARGE WAVES
ON THE LAKE.

THE WAVES AND WINDS WILL DECREASE WITH THE WEAKENING PRESSURE
GRADIENT AROUND MID-MORNING AND INTO THE EVENING AS THE SURFACE
LOW STALLS AND WEAKENS OVER NORTHERN ILLINOIS.

LMZ645-646-261300-
/O.CON.KMKX.GL.W.0014.000000T0000Z-110926T1300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
401 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS
  SHIFTING EAST EARLY THIS MORNING. WINDS WILL BACK SOUTHEAST AND
  BEGIN TO EASE MID-MORNING.

* WAVES: 6 TO 8 FEET BY DAYBREAK AND 7 TO 10 FEET BY MID-MORNING.
  WAVES WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING...AND 2 TO 4 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-261500-
/O.CON.KMKX.GL.W.0014.000000T0000Z-110926T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
401 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35
  KNOTS. WINDS WILL SHIFT SOUTHEAST AND BEGIN TO EASE BY MID-MORNING.

* WAVES: 6 TO 8 FEET BY DAYBREAK AND 7 TO 10 FEET BY MID-MORNING.
  WAVES WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING...AND 2 TO 4 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
100 
WHUS73 KMKX 261258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 AM CDT MON SEP 26 2011

STRONG EASTERLY WINDS THIS MORNING

.A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW
PRESSURE SYSTEM OVER THE REGION WILL BRING A DEEP SURFACE LOW
PRESSURE OVER SOUTHERN LAKE MICHIGAN EARLY THIS MORNING...THEN
WEST ALONG THE WISCONSIN/ILLINOIS BORDER DURING THE DAY. THE
TIGHT PRESSURE GRADIENT AROUND THE LOW WILL PRODUCE STRONG EAST
TO NORTHEAST WINDS GALE-LEVEL GUSTS THROUGH MID-MORNING...AND
BUILD LARGE WAVES ON THE LAKE.

THE WAVES AND WINDS WILL DECREASE WITH THE WEAKENING PRESSURE
GRADIENT AROUND MID-MORNING AND INTO THE EVENING AS THE SURFACE
LOW STALLS AND WEAKENS OVER NORTHERN ILLINOIS.

LMZ645-646-261400-
/O.EXT.KMKX.GL.W.0014.000000T0000Z-110926T1400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
758 AM CDT MON SEP 26 2011

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* WINDS: EAST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS.
  WINDS WILL BACK SOUTHEAST AND BEGIN TO EASE MID-MORNING.

* WAVES: 7 TO 10 FEET BY MID-MORNING. WAVES WILL SUBSIDE TO 3 TO
  5 FEET THIS EVENING...AND 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-261500-
/O.CON.KMKX.GL.W.0014.000000T0000Z-110926T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
758 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 
  KNOTS. WINDS WILL SHIFT SOUTHEAST AND BEGIN TO EASE BY MID- 
  MORNING. 

* WAVES: 7 TO 10 FEET BY MID-MORNING. WAVES WILL SUBSIDE TO 3 TO
  5 FEET THIS EVENING...AND 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
489 
WHUS73 KMKX 261446
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 AM CDT MON SEP 26 2011

...STRONG WINDS THIS MORNING EASING THROUGH THE DAY...

.A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW
PRESSURE SYSTEM OVER THE REGION WILL PUSH A SURFACE LOW WEST
ALONG THE WISCONSIN/ILLINOIS BORDER DURING TODAY. THE TIGHT
PRESSURE GRADIENT AROUND THE LOW WILL PRODUCE CONTINUED BREEZY
WINDS ACROSS THE AREA TODAY...THOUGH THE GALE FORCE GUSTS HAVE
BEGUN TO WIND DOWN FROM SOUTH TO NORTH.

THE WINDS WILL CONTINUE TO DECREASE THROUGH THE DAY...WITH HIGHER
WAVES HOLDING ON THROUGH THE EVENING HOURS.

LMZ643-644-262300-
/O.EXP.KMKX.GL.W.0014.000000T0000Z-110926T1500Z/
/O.NEW.KMKX.SC.Y.0072.110926T1500Z-110927T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
946 AM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...GALE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY.
THE GALE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. 

* WINDS: EAST AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THROUGH MID
  MORNING...VEERING SOUTHEAST AND EASING LATE MORNING INTO THE
  AFTERNOON.

* WAVES: 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET BY EVENING...AND 2
  TO 4 FEET AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$

LMZ645-646-262300-
/O.NEW.KMKX.SC.Y.0072.110926T1446Z-110927T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
946 AM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY.

* WINDS: SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...EASING LATE
  MORNING INTO THE AFTERNOON.

* WAVES: 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET BY EVENING...AND 2
  TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 25, 3:46 PM CDT, 13 minutes earlier.

Area forecast discussion, Sep 25, 3:46 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT SUN SEP 25 2011

.SHORT TERM...

TONIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

UPPER LOW JUST SOUTH OF THE WI/IL BORDER WILL WOBBLE EAST TONIGHT.
MEANWHILE...DEEPENING SFC LOW WILL WRAP NORTH AND THEN WEST AROUND
THE UPPER LOW...REACHING FAR SW WI BY LATE MONDAY MORNING. MODELS
STILL SHOWING DEEP MOISTURE...DEEP Q-VECTOR CONVERGENCE...AND PRETTY
STRONG 850-700MB WARM AIR ADVECTION MOVING RIGHT OVER THE FORECAST
AREA LATER TONIGHT. MODELS THUS CONTINUE TO BRING THE BULLSEYE OF
QPF RIGHT OVER THE AREA...AND THUS EXPANDED 100 POPS THROUGH THE
ENTIRE CWA AFTER MIDNIGHT TONIGHT. LOOKS LIKE A GOOD RAIN IN STORE
TONIGHT...WITH SOME EMBEDDED THUNDER POSSIBLE.

OTHER ISSUE TONIGHT WILL BE INCREASING WINDS AS THE PRESSURE
GRADIENT TIGHTENS. BEST WINDS WILL PROBABLY BE OVER THE LAKE WITH
THE RELATIVELY MILD WATERS...BUT THIS WILL LIKELY THEN TRANSLATE TO
HIGHER GUSTS INLAND ALONG THE SHORE. THINK GUSTS TO 30 OR 35 MPH ARE
POSSIBLE ALONG THE LAKE AFTER MIDNIGHT TONIGHT INTO EARLY MONDAY
MORNING.

DRY SLOT WILL BEGIN WORKING INTO THE AREA FROM THE SOUTHEAST MONDAY
MORNING...SO KEPT HIGHEST POPS TOMORROW IN THE NORTH AND WEST. LOOKS
LIKE HIGHS STUCK AROUND 60 OR THE LOW 60S AGAIN MONDAY WITH THE RAIN
AND CLOUDS.

MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM

OCCLUDED LOW WILL MOVE ACROSS NRN IL MON NT AND THEN STALL OVER
SRN LAKE MI FOR TUE AND TUE NT BEFORE SLOWLY MOVING EWD ON WED.
MAJORITY OF PCPN WILL REMAIN NEAR THE CENTER OF THE LOW EXCEPT ON
TUE WHEN ANOTHER LOBE OF VORTICITY ADVECTION AND WEAK 850-700 MB
FRONTOGENESIS WILL AFFECT ERN WI AND PORTIONS OF SOUTH CENTRAL WI.
LAKE WATER TO 850 MB TEMP DIFFERENCE WILL REMAIN AROUND 11C SO LAKE
EFFECT SHOWERS ARE STILL POSSIBLE AS WELL. OVERALL...RAIN CHANCES
WILL CONTINUE THROUGH THIS PERIOD WITH BEST CHANCES IN ERN WI
CLOSER TO THE OCCLUDED LOW.

.LONG TERM...

THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM

OCCLUDED LOW TO FINALLY MOVE AWAY BY LATE WED WITH SWLY WINDS AND
WARM ADVECTION TO DEVELOP WED NT AND THU AM. AN UPPER TROUGH WILL
THEN MOVE SEWD FROM CANADA INTO THE NRN GRTLKS WITH A COLD FRONT
TO SWEEP ACROSS SRN WI THU AFT. SLIGHT CHANCE POPS ARE FCST FOR
THE FROPA THU AND THU NT. BREEZY NORTHWEST WINDS AND COLD
ADVECTION TO PREVAIL THU AFT INTO FRIDAY WITH HIGH PRESSURE TO
SETTLE OVER THE REGION FOR FRI NT AND SAT. UPPER RIDGING AND SWLY
WINDS AND WARM ADVECTION TO RETURN FOR SUNDAY.

&&

.AVIATION/00Z TAFS/...SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE
INTO EVENING...WITH THE BEST CHANCE ACROSS THE NORTHEAST. CIGS/VSBYS
WILL GENERALLY BOUNCE BACK AND FORTH BETWEEN VFR AND MVFR AS SHOWERS
COME AND GO. PREVAILING MVFR THEN POSSIBLY IFR CONDITIONS EXPECTED
LATE EVENING AND OVERNIGHT...AS DEEPENING SFC LOW PRESSURE MOVES
OVERHEAD. WIDESPREAD RAINFALL WITH A FEW EMBEDDED THUNDERSTORMS IS
EXPECTED WITH THIS LOW LATER TONIGHT INTO MONDAY MORNING.
ADDITIONALLY...WINDS WILL PICK UP OUT OF THE EAST OVERNIGHT AS THE
PRESSURE GRADIENT TIGHTENS. HIGHEST GUSTS WILL BE TOWARD THE
LAKE...POSSIBLY UP TO 30 KNOTS AT TIMES INTO MONDAY MORNING.

&&

.MARINE...STILL LOOKS LIKE A POTENTIAL FOR LOW END GALE FORCE GUSTS
LATER TONIGHT INTO EARLY MONDAY MORNING...SO OPTED TO GO WITH A GALE
WARNING. DEEPENING LOW PRESSURE WILL CAUSE A TIGHTENING PRESSURE
GRADIENT ACROSS THE AREA TONIGHT. SHOULD BE SOME DECENT MIXING OVER
THE WATER WITH RELATIVELY MILD WATER TEMPS. SOUNDINGS INDICATE GUSTS
TO 35 KNOTS POSSIBLE BY MIDNIGHT IN THE SOUTH...EXPANDING TO THE
NORTH INTO THE NIGHT...THEN TAPERING OFF IN THE MORNING. GALE
WARNING IS THROUGH EARLY TO MID MORNING...AND SMALL CRAFT ADVISORY
WILL BE NEEDED AS WINDS SETTLE DOWN...WITH WAVE OF 8-10 FEET MONDAY
MORNING...SUBSIDING TO AROUND 3 TO 5 FEET BY EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING FROM 2 AM TO 8 AM CDT MONDAY FOR LMZ645-646.

     GALE WARNING FROM 4 AM TO 10 AM CDT MONDAY FOR LMZ643-644.

&&

TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...GEHRING
Hazardous weather outlook, Sep 25, 5:14 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 AM CDT SUN SEP 25 2011

WIZ046-047-051-052-056>060-062>072-261015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
514 AM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS...MAINLY NEAR LAKE MICHIGAN
AND OVER FAR EASTERN WISCONSIN THIS MORNING...SPREADING WEST
DURING THE DAY AND THIS EVENING. FUNNEL CLOUDS ARE POSSIBLE.
EASTERLY WIND GUSTS UP TO 35 MPH ARE POSSIBLE AFTER MIDNIGHT
TONIGHT IN THE LAKESHORE COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY. FUNNEL
CLOUDS ARE POSSIBLE IN FAR EASTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF WATERSPOUTS OVER LAKE MICHIGAN WOULD BE APPRECIATED.

LMZ643>646-261015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
514 AM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EXPECT SCATTERED THUNDERSTORMS AND ISOLATED WATERSPOUTS OVER LAKE
MICHIGAN. THE POTENTIAL FOR STORMS AND WATERSPOUTS IS DUE TO
UNSTABLE CONDITIONS OVER THE LAKE...WITH COLD TEMPERATURES IN THE
UPPER LEVELS OF THE ATMOSPHERE MOVING OVER THE RELATIVELY WARM
WATER TEMPERATURES.

A SMALL CRAFT ADVISORY GOES INTO EFFECT THIS EVENING AS EAST
WINDS INCREASE WITH THE APPROACH OF A DEEPENING LOW PRESSURE AREA.
WIND GUSTS MAY REACH GALE LEVELS OVERNIGHT...SO A GALE WATCH IS IN
EFFECT AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG EASTERLY WINDS WILL APPROACH GALE LEVELS EARLY MONDAY...BUILDING
LARGE WAVES. A GALE WATCH IS IN EFFECT UNTIL 1 PM MONDAY
AFTERNOON. THE WINDS WILL SLOWLY EASE THROUGH THE AFTERNOON.
THERE IS A CHANCE OF THUNDERSTORMS OVER LAKE MICHIGAN FOR MONDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Sep 25, 2:26 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
226 PM CDT SUN SEP 25 2011

WIZ067-068-252045-
GREEN-LAFAYETTE-
226 PM CDT SUN SEP 25 2011

...STRONG THUNDERSTORM MOVING INTO SOUTHWEST LAFAYETTE COUNTY AND
EASTERN GREEN COUNTY...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL STEPHENSON COUNTY...MOVING
NORTH AT 20 MPH.

FUNNEL CLOUDS...PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ARGYLE BY 315 PM CDT...
  YELLOWSTONE LAKE STATE PARK BY 335 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

GEHRING
Local storm report, Sep 25, 2:37 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FUNNEL CLOUD     4 NW MONTICELLO         42.79N 89.65W
09/25/2011                   GREEN              WI   TRAINED SPOTTER

            FUNNEL CLOUD NORTHWEST OF MONTICELLO MOVING SOUTHEAST TO
            NORTHWEST.

&&

MEB
Special weather statement, Sep 25, 2:43 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT SUN SEP 25 2011

WIZ062-063-067-068-252100-
DANE-GREEN-IOWA-LAFAYETTE-
243 PM CDT SUN SEP 25 2011

...STRONG THUNDERSTORM MOVING INTO SOUTHEAST IOWA COUNTY...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN GREEN COUNTY...MOVING NORTHWEST
AT 15 MPH. THIS THUNDERSTORMS PRODUCED A FUNNEL CLOUD 4 MILES
NORTHWEST AT MONTICELLO AROUND 225 PM.

FUNNEL CLOUDS...PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BLANCHARDVILLE BY 250 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

GEHRING
Local storm report, Sep 25, 3:00 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FUNNEL CLOUD     2 SE SOUTH WAYNE        42.55N 89.85W
09/25/2011                   LAFAYETTE          WI   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED AROUND 255 PM IN FAR SOUTHEAST
            LAFAYETTE COUNTY.

&&

MEB
Special weather statement, Sep 25, 3:00 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT SUN SEP 25 2011

WIZ046-047-051-052-056>060-062>072-260000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
300 PM CDT SUN SEP 25 2011

...FUNNEL CLOUDS WILL CONTINUE THIS AFTERNOON...

FUNNEL CLOUDS HAVE BEEN OCCURRING WITH THE STRONGER SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. COLD AIR ALOFT AND A MOIST LOW LEVEL
AIRMASS IS CONTRIBUTING TO AN UNSTABLE AIRMASS ESPECIALLY IN THE LOW
LEVELS OF THE ATMOSPHERE. RISING AIR CURRENTS WITHIN THE SHOWERS AND
THUNDERSTORMS ARE STRONG ENOUGH TO PRODUCE FUNNEL CLOUDS ESPECIALLY
NEAR WIND SHIFT LINES. FUNNEL CLOUDS AND WATERSPOUTS ARE ALSO
POSSIBLE OVER LAKE MICHIGAN. THE DEVELOPMENT OF TORNADOES IS
UNLIKELY BUT CANNOT BE COMPLETELY RULED OUT. ANY TORNADOES WOULD BE
BRIEF AND RELATIVELY WEAK.

GEHRING
Special weather statement, Sep 25, 3:20 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT SUN SEP 25 2011

WIZ062-252115-
IOWA-
320 PM CDT SUN SEP 25 2011

...STRONG THUNDERSTORM MOVING THROUGH EASTERN AND CENTRAL IOWA
COUNTY...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH ROTATION OVER EXTREME SOUTHEASTERN IOWA
COUNTY...MOVING NORTHWEST AT 10 MPH.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BLUE MOUND STATE PARK BY 405 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

GEHRING

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 4:14 AM CDTGale WatchMKX12 hr
Sep 25, 4:14 AM CDTSmall Craft AdvisoryMKX12 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.